Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 110, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 23, 2015, 3:08 PM EDT for 5 counties in Pennsylvania. It was in force for 67 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2015, 3:08 PM EDT (19:08 UTC)
- Expired
- Jun 23, 2015, 4:15 PM EDT
- In force
- 67 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
Counties Cumberland County, PA, Franklin County, PA, Fulton County, PA, Huntingdon County, PA, Perry County, PA
The radar
The State College radar (KCCX), 80 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 3:35 PM EDT | TSTM WND DMG | Shade Gap, PA | TREE DOWN ON WIRES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 23, 10:20 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 7.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 387 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
952
WUUS51 KCTP 231908
SVRCTP
PAC041-055-057-061-099-232015-
/O.NEW.KCTP.SV.W.0110.150623T1908Z-150623T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
308 PM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CUMBERLAND COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
SOUTHERN HUNTINGDON COUNTY IN CENTRAL PENNSYLVANIA...
SOUTHWESTERN PERRY COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHEASTERN FRANKLIN COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
NORTHEASTERN FULTON COUNTY IN SOUTH CENTRAL PENNSYLVANIA...
* UNTIL 415 PM EDT
* AT 308 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS AROUND 60
MPH. THIS STORM WAS LOCATED NEAR DUDLEY...AND MOVING EAST AT 30
MPH.
* LOCATIONS IMPACTED INCLUDE...
SHIPPENSBURG...BIG SPRING STATE PARK...DOYLESBURG...DUDLEY...
ROCKHILL FURNACE...ROXBURY...UPPER STRASBURG...WATERFALL...WILLOW
HILL...BLAIN...BROAD TOP CITY...COALMONT...NEW GERMANTOWN...
ORBISONIA...ORRSTOWN...SALTILLO...SHADE GAP...SHIRLEYSBURG...THREE
SPRINGS AND SHIPPENSBURG UNIVERSITY.
THIS INCLUDES THE FOLLOWING INTERSTATES...
THE PENNSYLVANIA TURNPIKE FROM MILE MARKERS 185 TO 209.
INTERSTATE 81 FROM MILE MARKERS 27 TO 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE THUNDERSTORM WIND GUSTS ARE EXPECTED TO PRODUCE DAMAGE. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING.
&&
LAT...LON 4011 7817 4013 7815 4017 7814 4021 7821
4023 7821 4033 7773 4027 7770 4034 7761
4036 7747 4003 7748
TIME...MOT...LOC 1908Z 266DEG 25KT 4020 7814
$$
EVANEGO1 follow-up statement
145
WWUS51 KCTP 231956
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
356 PM EDT TUE JUN 23 2015
PAC041-055-057-061-099-232015-
/O.CON.KCTP.SV.W.0110.000000T0000Z-150623T2015Z/
CUMBERLAND PA-HUNTINGDON PA-PERRY PA-FRANKLIN PA-FULTON PA-
356 PM EDT TUE JUN 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR WEST CENTRAL CUMBERLAND...SOUTHERN HUNTINGDON...SOUTHWESTERN
PERRY...NORTHEASTERN FRANKLIN AND NORTHEASTERN FULTON COUNTIES...
AT 350 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR DOYLESBURG. THIS STORM WAS NEARLY
STATIONARY.
LOCATIONS IMPACTED INCLUDE...
SHIPPENSBURG...BIG SPRING STATE PARK...DOYLESBURG...DUDLEY...ROCKHILL
FURNACE...ROXBURY...UPPER STRASBURG...WATERFALL...WILLOW HILL...
BLAIN...BROAD TOP CITY...COALMONT...NEW GERMANTOWN...ORBISONIA...
ORRSTOWN...SALTILLO...SHADE GAP...SHIRLEYSBURG...THREE SPRINGS AND
SHIPPENSBURG UNIVERSITY.
PEOPLE ATTENDING CREATION FEST SHOULD MOVE TO SAFE SHELTER
IMMEDIATELY!
LAT...LON 4011 7817 4013 7815 4017 7814 4021 7821
4023 7821 4033 7773 4027 7770 4034 7761
4036 7747 4003 7748
TIME...MOT...LOC 1950Z 266DEG 25KT 4022 7778
$$
TYBURSKIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:23 PM EDT, 45 minutes earlier.
Area forecast discussion, Jun 23, 2:23 PM EDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 223 PM EDT TUE JUN 23 2015 .SYNOPSIS... THERE IS AN ENHANCED RISK FOR SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS ACROSS SOUTH CENTRAL PENNSYLVANIA THROUGH THIS EVENING. FAIR AND DRY WEATHER IS EXPECTED TONIGHT INTO WEDNESDAY. AN UNSETTLED AND POTENTIALLY WET PATTERN WILL PERSIST FROM LATE WEEK INTO THE WEEKEND WITH COOLER TEMPERATURES EXPECTED. && .NEAR TERM /UNTIL 7 PM THIS EVENING/... 18Z RADAR TRENDS...MESOANALYSIS AND LATEST HI RES MODEL DATA SUGGEST THE GREATEST RISK/THREAT FOR SEVERE T-STORMS WILL BE FOCUSED OVER SOUTH-CENTRAL PA /SOUTH OF I-80/ THIS AFTN THROUGH THIS EVENING. EXPECT COVERAGE AND INTENSITY OF STORMS TO INCREASE THRU 22-23Z ACROSS SOUTH-CENTRAL PA WHERE A VERY MOIST BLYR /SFC DEWPOINTS IN THE LOW 70S/ CONTINUES TO HEAT/DESTABILIZE FAIRLY AGGRESSIVELY. WE MAY CONSIDER TALKING WITH SPC ABOUT TRIMMING BACK THE FAR NRN COUNTIES INCLUDED IN SVR TSTM WATCH #342. A POTENT SHORT-WAVE TROUGH WILL PROGRESS FROM THE ONTARIO-QUEBEC BORDER TOWARD THE CANADIAN MARITIMES WITH A CORRIDOR OF WEAK HEIGHT FALLS OVERSPREADING THE NERN U.S. LATER TODAY INTO TONIGHT. AT THE SURFACE...THE COLD FRONT RELATED TO THE ERN CANADA TROUGH WILL ADVANCE SEWD THROUGH CENTRAL PA BY LATE THIS EVENING. AT 18Z THE COLD FRONT APPEARS TO BE PUSHING SEWD ACROSS THE LOWER GRT LKS. THE PRIMARY SEVERE WX RISK WILL BE DAMAGING WINDS GIVEN STRONG MAINLY WLY/UNIDIRECTIONAL FLOW THROUGH A DEEP LAYER...STEEP LLVL LAPSE RATES AND SUFFICIENT DCAPE OVER 1000 J/KG. AN ATTENDANT RISK FOR A FEW ROTATING STORMS CAPABLE OF PRODUCING AN ISOLATED TORNADO/LARGE HAIL WILL ALSO EXIST BUT AT A LOWER PROBABILITY. && .SHORT TERM /7 PM THIS EVENING THROUGH 6 AM WEDNESDAY/... THE LAST SEVERAL RUNS OF THE HRRR SHOWS SEMI-ORGANIZED/ORGANIZED TSTM CLUSTER EXITING THE SRN/SERN PORTIONS OF THE CWA BY 23Z WHICH WOULD COINCIDE WELL WITH THE EXPIRATION OF SVR TSTM WATCH #342. A NOTICEABLE CHANGE IN AIRMASS IS EXPECTED TONIGHT AS MUCH DRIER AIR WITH BELOW NORMAL PWS SPREADS OVER THE AREA BEHIND THE COLD FRONT. FCST MINS WILL RANGE FROM AROUND 50F IN THE NW TO THE LOW 60S IN THE SE. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... PLEASANT DAY ON WED WITH PLENTY OF SUNSHINE AND HIGH TEMPS NEARLY SPOT ON DAILY NORMALS. DID NOT CHANGE MUCH ON WED. THE AIR CONDITIONERS GET A BREAK WED NIGHT AS LOWS FALL BACK INTO THE 50S IN ALL BUT THE SOUTH CENTRAL MTNS AND LOWER SUSQ. CLOUDS INCREASE ON THU AS A MID LEVEL SHORTWAVE BRINGS POTENTIAL FOR SCT SHOWERS/TSTMS...ESP FOR SW HALF. TEMPS REMAIN CLOSE TO NORMAL. DID EDGE TEMPS DOWN A LITTLE...AND UP POPS SOME. DID NOT CHANGE MUCH FOR THE EXTENDED PERIOD. DID LOWER TEMPERATURES A LITTLE. OVERALL...AS WESTERN RIDGE BUILDS...LOOKING AT A SLIGHT COOL DOWN ACROSS THE EAST. THE MAIN THING IS THIS IS A WET PATTERN. ANYWAY...AFTER A BRIEF BREAK WITH THE SHOWERS ACROSS THE NORTH ON FRIDAY...THE WEEKEND LOOKS WET. PERHAPS A BRIEF BREAK FROM THE WET WEATHER BY NEXT TUE. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... DID ADJUST TAFS FOR CONVECTION. STORMS SLOW TO MOVE SOUTH OF SOUTH CENTRAL PA. HOWEVER...EXPECT THINGS TO IMPROVE ACROSS THE SOUTH BY EARLY EVENING. THE MAIN THING WILL BE FOG LATE TONIGHT. ALSO SOME CHANCE OF LOW CIGS AT BFD AND JST. WED LOOKS TO BE A NICE DAY WITH VFR CONDITIONS BY 12Z. MORE SHOWERS AND STORMS BY THU AFT. OUTLOOK... THU-SUN...REDUCTIONS IN SCT SHRA/TSRA. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...STEINBUGL NEAR TERM...STEINBUGL SHORT TERM...STEINBUGL LONG TERM...MARTIN AVIATION...MARTIN
Hazardous weather outlook, Jun 23, 10:24 AM EDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1024 AM EDT TUE JUN 23 2015 PAZ037-042-241430- TIOGA-SULLIVAN- 1024 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ012-017>019-024>028-033>036-041-045-046-049>053-056>059-063>066- 241430- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN- NORTHERN LYCOMING-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- 1024 AM EDT TUE JUN 23 2015 ...SEVERE THUNDERSTORM WATCH 342 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010-011-241430- WARREN-MCKEAN-POTTER-ELK-CAMERON- 1024 AM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS MORNING AND EARLY THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 23, 1:34 PM EDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
134 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 AM TSTM WND DMG CHANDLERS VALLEY 41.93N 79.30W
06/23/2015 WARREN PA CO-OP OBSERVER
TREES DOWN ACROSS NORTHERN WARREN COUNTY
0600 AM TSTM WND DMG BRADFORD 41.96N 78.64W
06/23/2015 MCKEAN PA 911 CALL CENTER
TREE BLOCKING ROADWAY
0608 AM TSTM WND DMG 2 ENE CROSBY 41.76N 78.33W
06/23/2015 MCKEAN PA 911 CALL CENTER
MULTIPLE TREES DOWN AT MULTIPLE LOCATIONS ALONG ROUTE
6.
0620 AM TSTM WND DMG 1 NNW DAHOGA 41.61N 78.73W
06/23/2015 ELK PA 911 CALL CENTER
TREES ACROSS ROADWAY
0830 AM TSTM WND DMG LUTHERSBURG 41.05N 78.72W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
0842 AM TSTM WND DMG CURWENSVILLE 40.97N 78.52W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
0915 AM TSTM WND DMG ZION 40.92N 77.67W
06/23/2015 CENTRE PA UTILITY COMPANY
WIRES DOWN AND POWER OUTAGES IN ZION.
1128 AM TSTM WND DMG MAHAFFEY 40.88N 78.73W
06/23/2015 CLEARFIELD PA 911 CALL CENTER
TREES AND WIRES DOWN.
1216 PM TSTM WND DMG STATE COLLEGE 40.79N 77.86W
06/23/2015 CENTRE PA 911 CALL CENTER
TREES DOWN ON ROCK ROAD
1229 PM TSTM WND DMG 2 E BOALSBURG 40.77N 77.75W
06/23/2015 CENTRE PA PUBLIC
TREE DOWN ALONG LINDEN HALL ROAD
0105 PM TSTM WND DMG NORTHUMBERLAND 40.90N 76.79W
06/23/2015 NORTHUMBERLAND PA 911 CALL CENTER
TREES AND WIRES DOWN IN THE CITY OF NORTHUMBERLAND.
&&
EVENT NUMBER CTP1500188 CTP1500183 CTP1500184 CTP1500185 CTP1500186
CTP1500187 CTP1500191 CTP1500192 CTP1500189 CTP1500190 CTP1500193
PAJSpecial weather statement, Jun 23, 1:49 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
149 PM EDT TUE JUN 23 2015
PAZ024-033-231815-
SOMERSET PA-CAMBRIA PA-
149 PM EDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT SOMERSET...AND CAMBRIA COUNTIES
AFTER 210 PM EDT...
AT 145 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM NEAR
BLACK LICK OVER NORTHERN WESTMORELAND COUNTY...MOVING EAST AT 60 MPH.
IF THIS STORM MAINTAINS ITS INTENSITY...SEVERE WEATHER WILL THREATEN
SOUTHERN CAMBRIA AND NORTHERN SOMERSET COUNTIES...AND A WARNING
WILL BE ISSUED.
LOCATIONS IMPACTED INCLUDE...
BELMONT...ELIM...JOHNSTOWN...PORTAGE...WESTMONT...WINDBER...
BEAVERDALE-LLOYDELL...DAISYTOWN...DALE...DAVIDSVILLE...DUNLO...EAST
CONEMAUGH...EHRENFELD...FERNDALE...GEISTOWN...LILLY...OGLETOWN...
PAINT...SALIX-BEAUTY LINE PARK AND SCALP LEVEL.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 7 PM.
LAT...LON 4032 7903 4034 7901 4046 7894 4042 7856
4036 7858 4035 7861 4028 7865 4026 7865
4017 7869 4026 7907
TIME...MOT...LOC 1745Z 282DEG 54KT 4038 7911
JUNGSpecial weather statement, Jun 23, 2:03 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
203 PM EDT TUE JUN 23 2015
PAZ017-024-231830-
CLEARFIELD PA-CAMBRIA PA-
203 PM EDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT CLEARFIELD...AND CAMBRIA
COUNTIES UNTIL 230 PM EDT...
AT 203 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
NORTHERN CAMBRIA...MOVING EAST AT 40 MPH.
50 MPH WIND GUSTS AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
HASTINGS AND CARROLLTOWN AROUND 210 PM EDT.
PATTON AROUND 215 PM EDT.
PRINCE GALLITZIN STATE PARK AROUND 225 PM EDT.
BLANDBURG AROUND 230 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ASHVILLE...CHEST
SPRINGS...COALPORT...COLVER AND IRVONA.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4072 7881 4072 7880 4078 7881 4078 7835
4077 7835 4075 7838 4072 7835 4064 7841
4065 7844 4060 7844 4054 7849 4051 7854
4049 7855 4055 7889 4056 7889
TIME...MOT...LOC 1803Z 286DEG 34KT 4071 7879
EVANEGOSpecial weather statement, Jun 23, 2:09 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
209 PM EDT TUE JUN 23 2015
PAZ053-058-231845-
COLUMBIA PA-SCHUYLKILL PA-
209 PM EDT TUE JUN 23 2015
...STRONG THUNDERSTORMS WILL AFFECT COLUMBIA...AND SCHUYLKILL
COUNTIES UNTIL 245 PM EDT...
AT 209 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR FOUNTAIN SPRINGS TO NEAR TREMONT...AND
MOVING EAST AT 45 MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ASHLAND...FRACKVILLE...MAHANOY CITY...MINERSVILLE...POTTSVILLE...
SCHUYLKILL HAVEN...SHENANDOAH...ST. CLAIR...TAMAQUA...ALTAMONT...
ARISTES...BEURYS LAKE...BRANCHDALE...BRANDONVILLE...BUCK RUN...
COALDALE...DELANO...DONALDSON...ENGLEWOOD AND FORRESTVILLE.
THIS INCLUDES INTERSTATE 81 FROM MILE MARKERS 101 TO 139.
LAT...LON 4074 7577 4064 7600 4057 7602 4058 7604
4055 7615 4055 7650 4074 7649 4078 7638
4083 7643 4084 7637 4088 7629 4091 7626
4094 7616 4090 7603 4091 7600 4080 7587
TIME...MOT...LOC 1809Z 270DEG 37KT 4079 7632 4064 7637
JUNGSpecial weather statement, Jun 23, 2:45 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT TUE JUN 23 2015
PAZ025-026-034-231930-
BEDFORD PA-HUNTINGDON PA-BLAIR PA-
245 PM EDT TUE JUN 23 2015
...STRONG THUNDERSTORMS WILL AFFECT BEDFORD...HUNTINGDON...AND BLAIR
COUNTIES UNTIL 330 PM EDT...
AT 244 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR ROYER TO NEAR CLAYSBURG TO NEAR DUNLO...AND
MOVING EAST AT 40 MPH.
50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BLUE KNOB STATE
PARK...CLAYSBURG...ENTRIKEN...MARTINSBURG... MOUNT
UNION...QUEEN...ROARING SPRING...ROCKHILL FURNACE...SHY
BEAVER...TROUGH CREEK STATE PARK...BROAD TOP CITY...
CASSVILLE...COALMONT...DEFIANCE...EAST FREEDOM...MAPLETON AND
MARKLESBURG.
THIS INCLUDES INTERSTATE 99 FROM MILE MARKERS 10 TO 23.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4013 7807 4016 7813 4014 7815 4021 7868
4031 7864 4042 7829 4040 7789 4037 7786
4036 7782 4011 7796
TIME...MOT...LOC 1844Z 278DEG 36KT 4037 7828 4029 7841 4025 7874
EVANEGOSpecial weather statement, Jun 23, 2:51 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
251 PM EDT TUE JUN 23 2015
PAZ024-033-231915-
SOMERSET PA-CAMBRIA PA-
251 PM EDT TUE JUN 23 2015
...A STRONG THUNDERSTORM WILL AFFECT SOMERSET...AND CAMBRIA COUNTIES
UNTIL 315 PM EDT...
AT 251 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
WESTMONT...MOVING EAST AT 35 MPH.
50 MPH WIND GUSTS AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STRONG THUNDERSTORM WILL BE NEAR...
ELIM AROUND 255 PM EDT.
FERNDALE...TIRE HILL AND DALE AROUND 300 PM EDT.
GEISTOWN AND BELMONT AROUND 305 PM EDT.
WINDBER...PAINT AND SCALP LEVEL AROUND 310 PM EDT.
DUNLO...SALIX-BEAUTY LINE PARK AND OGLETOWN AROUND 315 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BENSON...BROWNSTOWN...
LORAIN...SUMMERHILL AND JOHN MURTHA JOHNSTOWN-CAMBRIA COUNTY AIRPORT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4026 7908 4036 7900 4044 7895 4035 7861
4031 7864 4026 7865 4009 7874
TIME...MOT...LOC 1851Z 287DEG 32KT 4031 7902
EVANEGOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 5:07 AM EDT | Special Weather Statement | CTP | Warren | 53 min |
| Jun 23, 5:36 AM EDT | Special Weather Statement | CTP | Elk, McKean | 54 min |
| Jun 23, 5:50 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, McKean, Potter, Warren | 55 min |
| Jun 23, 6:18 AM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 57 min |
| Jun 23, 6:36 AM EDT | Severe Thunderstorm Warning | CTP | Clinton, Lycoming, Potter, Tioga | 54 min |
| Jun 23, 7:14 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Lycoming, Tioga, Union | 76 min |
| Jun 23, 8:00 AM EDT | Special Weather Statement | CTP | Centre, Columbia, Montour, Northumberland, Schuylkill, Snyder and 1 more | 60 min |
| Jun 23, 8:02 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 58 min |
| Jun 23, 8:48 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Huntingdon | 57 min |
| Jun 23, 9:13 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Huntingdon, Mifflin | 34 min |
| Jun 23, 9:37 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Columbia, Mifflin, Montour, Northumberland and 2 more | 53 min |
| Jun 23, 10:24 AM EDT | Special Weather Statement | CTP | Columbia, Schuylkill | 36 min |
| Jun 23, 10:25 AM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland | 10 min |
| Jun 23, 11:24 AM EDT | Severe Thunderstorm Warning | CTP | Clearfield | 66 min |
| Jun 23, 11:50 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield | 55 min |
| Jun 23, 12:15 PM EDT | Special Weather Statement | CTP | Blair | 30 min |
| Jun 23, 12:23 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clinton, Mifflin, Snyder, Union | 37 min |
| Jun 23, 12:50 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Lycoming, Mifflin, Montour, Northumberland, Snyder and 1 more | 55 min |
| Jun 23, 1:25 PM EDT | Special Weather Statement | CTP | Snyder | 35 min |
| Jun 23, 1:37 PM EDT | Severe Thunderstorm Warning | CTP | Dauphin, Juniata, Northumberland, Perry, Schuylkill, Snyder | 38 min |
| Jun 23, 1:49 PM EDT | Special Weather Statement | CTP | Cambria | 26 min |
| Jun 23, 1:55 PM EDT | Severe Thunderstorm Warning | CTP | Cambria, Somerset | 54 min |
| Jun 23, 2:03 PM EDT | Special Weather Statement | CTP | Cambria | 27 min |
| Jun 23, 2:09 PM EDT | Special Weather Statement | CTP | Schuylkill | 36 min |
| Jun 23, 2:45 PM EDT | Special Weather Statement | CTP | Blair | 45 min |
| Jun 23, 2:51 PM EDT | Special Weather Statement | CTP | Cambria | 24 min |
| Jun 23, 3:19 PM EDT | Special Weather Statement | CTP | Somerset | 26 min |
| Jun 23, 3:32 PM EDT | Special Weather Statement | CTP | Cumberland | 28 min |
| Jun 23, 3:35 PM EDT | Special Weather Statement | CTP | Dauphin | 25 min |
| Jun 23, 3:37 PM EDT | Special Weather Statement | CTP | Dauphin | 23 min |
| Jun 23, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lancaster, Lebanon, Perry, York | 65 min |
| Jun 23, 3:56 PM EDT | Severe Thunderstorm Warning | CTP | Bedford, Somerset | 64 min |
| Jun 23, 4:06 PM EDT | Flash Flood Warning | CTP | Cumberland | 4 hr |
| Jun 23, 4:06 PM EDT | Special Weather Statement | CTP | Fulton | 24 min |
| Jun 23, 4:14 PM EDT | Areal Flood Advisory | CTP | Dauphin, Lancaster, Lebanon, York | 2 hr |
| Jun 23, 4:15 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Cumberland, Dauphin, Franklin, York | 60 min |
| Jun 23, 4:49 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin, York | 56 min |
| Jun 23, 4:54 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 48 min |
| Jun 23, 5:01 PM EDT | Special Weather Statement | CTP | Fulton | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.